Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Breathing difficulty and swollen tongue on intake of Seroquel 300 MG - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

User :   hey
Doctor :   hi
User :   need your help now!!!
User :   please
User :   ok
Doctor :  
how can i help u?
User :   I gave my father one of my Seroquel 300 MG
User :   he said he is having troubles breathing however my father is about 240 pounds and i'm only 130 and i was ok
User :   he had about 3 drinks maybe 4
User :   he said his tounge is swollen
Doctor :  
User :   though ive taken 900 mgs myself and nothing has happen
User :   is he having a reaction?
Doctor :  
you are like accustomed to taking this drug so nothing happens to you
Doctor :  
your father is having a acute reaction to it
User :   not anymore i quit them
User :   ok
User :   just stay with him till he goes to sleep/
User :   doctor
User :   what
User :   i gave him some water
Doctor :   ok

Doctor :  
i suggest you take him to ER
User :   though like i said he took ONE 300 mg white tablet
Doctor :  
he need physical examination
Doctor :  
and immediate treatment
Doctor :  
befrore his breathing becomes too bad
User :   he said no
User :   i asked him
User :   i can't get him in my car
User :   i got elevators n shit
User :   sorry
User :   hes still talking with me
Doctor :  
then its better if you can call your family doctor to see him
Doctor :  
keep talking to him

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor